# SDR BAQA094035

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 10,364 hours
- Engine: Pwa PT6A27
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Monitor
- Part number: CMF8014
- Part serial: A0187
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 10,364 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE - CORE RETURN FOR EXCHANGE PO 202350203, INDICATING INTERMITTENT. REPLACED WITH SERVICABLE MONITOR., 04/20/2004
